# SDR VNAA202504020005

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031002
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND SKIN CHAFE DAMAGE WITHIN 652 FLIGHT HOURS FROM EXTENSION REQUEST (2,173 FH TOTAL), ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.  PASSENGER DOOR SURROUND SKIN CHAFE DAMAGE  PERMANENT REPAIR WAS PERFORMED PER REO 690-53-21-1897 REV - -.
